# SDR AALA971258

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

GEN DRIVE LIGHT RIGHT SIDE DISCONNECTED IDG.  PLACARD RT IDG INOP IAW MEL SERVICED LEFT AND RIGHT IDGS TO FULL SERVICED APU TO FULL.  NO RESCENT HISTORY.  NO FAULT FOUND ON LEFT IDG OR APU.  ENTERED ITEM ONTO MIC SHEET.  REPLACED RT GEN CONTROL UNIT OPS CHECKED NORMAL PER MM ON RUN UP, REMOVED MEL 7 172 DC B CLRD MIC.  (M)
